# SDR P5CA9701301

- Difficulty date: July 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 98020702
- Condition: Sticking
- Location: Rt Cockpit
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON DESCENT, FIRST OFFICER'S ALTIMETER STICKING FOR APPROXIMATELY 500 FT.  REMOVED AND REPLACED ALTIMETER PER BOEING M/M 34-13-04 AND OPERATIONAL CHECKED PER M/M 34-17-04.
